PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 39(53), pp. 55--62 (1986)
SOME RELATIONS FOR GRAPHIC POLYNOMIALS
Ivan GutmanPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: Let $G$ be a graph and $A$ and $B$ its two subgraphs with disjoint vertex sets. A number of results is obtained, relating the characteristic, matching and $\mu$-polunomials of $G$, $G$-$A$, $G$-$B$ and $G$-$A$-$B$.
Classification (MSC2000): 03C50
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts